# SDR SWAA2022052510240

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,974 hours, 12,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LIGHT IS INOP / [01] REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION CHECK OF BOTH M1672 BATTERY PACK AND BATTERY CHARGER IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805. LIGHTS ASSOCIATED WITH M1672 BATTERY NOW ILLUMINATE PROPERLY.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
